# SDR AALA990967

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 211.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - R-1 WINDOW FRAME CRACKED UPPER RIGHT CORNER.  INSTALLED REPAIR DOUBLER UPPER RT CORNER OF R-1 WINDOW FRAME PER SRM 53-30-3.  (M)
